Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 14, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at May 18, 2010, 7:00 PM MDT for Kiowa County, Colorado. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 7:00 PM MDT (01:00 UTC)
- Expired
- May 18, 2010, 7:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:21 PM MDT | TORNADO | 6 Ene Eads, CO | BRIEF TOUCHDOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 12:41 PM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WFUS55 KPUB 190100
TORPUB
COC061-190130-
/O.NEW.KPUB.TO.W.0014.100519T0100Z-100519T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MDT TUE MAY 18 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTH OF EADS...OR 35 MILES NORTH OF
LAMAR...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3846 10273 3861 10289 3862 10288 3862 10279
3862 10247 3861 10247
TIME...MOT...LOC 0100Z 218DEG 21KT 3858 10275
$$2 follow-up statements
986
WWUS55 KPUB 190115
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
715 PM MDT TUE MAY 18 2010
COC061-190130-
/O.CON.KPUB.TO.W.0014.000000T0000Z-100519T0130Z/
KIOWA CO-
715 PM MDT TUE MAY 18 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIOWA COUNTY
UNTIL 730 PM MDT...
AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES IN KIOWA COUNTY. THE
FIRST WAS ALONG THE KIOWA AND CHEYENNE COUNTY BORDER NEAR HIGHWAY
287. THE SECOND TORNADIC STORM WAS 8 MILES NORTHWEST OF CHIVINGTON.
EACH STORM WAS MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHERN RURAL KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3846 10273 3861 10289 3862 10288 3862 10279
3862 10247 3861 10247
TIME...MOT...LOC 0113Z 218DEG 21KT 3864 10269
$$143
WWUS55 KPUB 190120
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT TUE MAY 18 2010
COC061-190130-
/O.CON.KPUB.TO.W.0014.000000T0000Z-100519T0130Z/
KIOWA CO-
720 PM MDT TUE MAY 18 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIOWA COUNTY
UNTIL 730 PM MDT...
AT 716 PM MDT...THE PUBLIC REPORTED A FUNNEL CLOUD. THIS FUNNEL
CLOUD WAS LOCATED 8 MILES NORTHWEST OF CHIVINGTON...OR 31 MILES
NORTH OF LAMAR...MOVING NORTHEAST AT 25 MPH.
STRONG ROTATION WAS INDICATED BY DOPPLER RADAR ASSOCIATED WITH THIS
FUNNEL CLOUD.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3846 10273 3861 10289 3862 10288 3862 10279
3862 10247 3861 10247
TIME...MOT...LOC 0119Z 218DEG 21KT 3855 10260
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 18, 4:03 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 18, 4:03 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 403 PM MDT TUE MAY 18 2010 .SHORT TERM... (TONIGHT AND WEDNESDAY) WILL KEEP DISCUSSION BRIEF DUE TO EXISTING TORNADO WATCH/EXISTING SEVERE WEATHER. CWFA CURRENTLY NOTING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM SOUTHEASTERN PUEBLO COUNTY INTO CROWLEY COUNTY...WHILE A TORNADO WATCH IS IN EFFECT FOR THE I-25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS UNTIL 9 PM MDT. LOCALIZED 21Z/18TH CAPES...LIS AND 0 TO 6 KM BULK SHEARS OVER THE I-25 CORRIDOR/SOUTHEAST COLORADO PLAINS ARE IN THE 2000+ J/KG...-2C TO -8C AND 45 KNOT RANGE RESPECTIVELY AS CLOSED UPPER LOW IS MOVING INTO NORTHWESTERN COLORADO. THE PRIMARY THREATS FROM THE STRONGER SEVERE THUNDERSTORMS TONIGHT WILL BE LARGE HAIL...STRONG WINDS...LOCALLY HEAVY RAINFALL AND EVEN A FEW TORNADOES. WEST OF THE TORNADO WATCH AREA...GENERALLY SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS SHOULD BE NOTED TONIGHT IN COMBINATION WITH CONTINUED MILD MID-MAY MINIMUM TEMPERATURES. ON WEDNESDAY...EXPECT GENERALLY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...SOME AGAIN POSSIBLY SEVERE...ESPECIALLY OVER THE FAR SOUTHEASTERN COLORADO PLAINS. FINALLY...MAXIMUM TEMPERATURES ON WEDNESDAY SHOULD RUN A CATEGORY OR SO COOLER THAN VALUES NOTED THIS AFTERNOON. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...SUBTLE PATTERN CHANGE FOR WARMER WEATHER... .WEDNESDAY NIGHT THROUGH THURSDAY...UPPER TROUGH GRADUALLY DRIFTS EASTWARD WITH A SHORTWAVE RIDGE BUILDING IN BEHIND THE SYSTEM. CONVECTION WILL LINGER INTO WEDNESDAY EVENING ESPECIALLY ON THE PLAINS. ON THURSDAY...SOUNDINGS LOOK STABLE AS RIDGE ALOFT BUILDS ABOVE THE COOLER AIR LOW LEVEL AIRMASS. COOL AIR WILL BE THE DEEPEST CLOSER TO THE KANSAS BORDER. GRIDS HAVE ONLY ISOLATED POPS OVER THE MOUNTAINS WHERE A FEW STORMS MAY DEVELOP. FRIDAY THROUGH TUESDAY...PATTERN CHANGE CONTINUES TO FORECAST A LONG WAVE TROUGH DEVELOPING THE CENTRAL ROCKIES. FORECAST AREA WILL BE UNDER SOUTHWEST FLOW ALOFT WITH DISTURBANCES PERIODICALLY MOVING THROUGH THE LONGWAVE TROUGH TO THE WEST. THE 12Z GFS HAS A WEAK TROUGH PASSING JUST TO THE WEST AND NORTH ON SATURDAY...ANOTHER STRONGER TROUGH ON SUNDAY...AND ANOTHER STRONGER TROUGH ON TUESDAY. DRY LINE LINGERS NEAR THE KANSAS AND COLORADO BORDER THROUGHOUT THE PERIOD. ADDED GENERALLY ISOLATED POPS NEAR THE KANSAS AND COLORADO BORDER FOR EACH AFTERNOON AND EVENING FOR THE DRY LINE LINGERING NEAR THE BORDER. NAM HAS CAPES APPROACHING 1500 J/KG NEAR THE KANSAS BORDER ON FRIDAY WITH DEW POINTS IN THE UPPER 50S...BUT NAM TENDS TO HAVE A HIGH BIAS WITH DEWPOINTS. WITH THIS PATTERN...THERE WILL BE THE POTENTIAL FOR SOME SEVERE WEATHER NEAR THE DRYLINE...BUT CHANCES AND MAGNITUDE OF SEVERE WEATHER WILL DEPEND ON SUBTLE FEATURES TOUGH TO FORECAST THIS FAR OUT. ALSO ADDED OR MAINTAINED ISOLATED POPS IN THE CENTRAL AND SOUTHWEST MOUNTAINS AS TROUGHS MAY BE CLOSE ENOUGH FOR AFTERNOON AND EVENING CONVECTION DAILY. DID NOT ALTER MAXIMUMS TEMPERATURES MUCH FROM CURRENT GRIDS AS THERE MAY BE TIMING AND STRENGTH DIFFERENCES WITH THE TROUGHS. GENERALLY A WARM AND RELATIVELY DRY PERIOD OVER THE FORECAST AREA. --PGW-- && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE ARE EXPECTED TO CREATE MVFR CONDITIONS AT TIMES TONIGHT...ESPECIALLY EAST OF KPUB AND KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 18, 8:48 AM MDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 848 AM MDT TUE MAY 18 2010 COZ058>089-093>099-191500- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 848 AM MDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERAL SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER SOUTHEASTERN COLORADO...MAINLY ALONG AND EAST OF INTERSTATE 25. HAIL THE SIZE GOLF BALLS OR LARGER AND WIND GUSTS GREATER THAN 60 MPH ARE LIKELY WITH SOME OF THE STRONGER STORMS...ALONG WITH FREQUENT LIGHTNING AND VERY HEAVY RAINFALL. A FEW OF THE STORMS MAY PRODUCE TORNADOES. THE BEST CHANCE OF TORNADO ACTIVITY WILL BE IN AREAS EAST OF A LINE FROM CALHAN...TO LA JUNTA...TO KIM. ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EVENING...WITH LIGHTNING AND SMALL HAIL BEING THE MAIN THREATS. A FEW LOCATIONS ABOVE 10000 FEET ALONG THE CONTINENTAL DIVIDE MAY SEE RAIN CHANGE TO SNOW THIS EVENING AND OVERNIGHT...WITH ACCUMULATIONS OF 1 TO 3 INCHES BY EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY...THUNDERSTORMS WILL BE PROBABLE ACROSS THE EASTERN MOUNTAINS AND PLAINS. THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE FAR SOUTHEAST COUNTIES...PRODUCING HAIL 1 INCH IN DIAMETER OR LARGER...WIND GUSTS OVER 60 MPH...AND CLOUD TO GROUND LIGHTNING. IN ADDITION...A FEW INCHES OF SNOW WILL OCCUR OVER THE HIGHER MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY. FOR THURSDAY...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN MOUNTAINS AND PLAINS THROUGH THE MORNING HOURS...WITH THE MAIN THREAT BEING CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 1 PM OVER THE EASTERN PLAINS. 34/34
In the hours before
Special weather statement, May 18, 5:12 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 512 PM MDT TUE MAY 18 2010 COZ086-089-093-182345- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 512 PM MDT TUE MAY 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF FOWLER...OR 32 MILES WEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... FOWLER. OLNEY SPRINGS. MANZANOLA. CROWLEY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 18, 5:54 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 554 PM MDT TUE MAY 18 2010 COZ086-088-089-093-190015- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 554 PM MDT TUE MAY 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO WEST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF FOWLER...OR 27 MILES WEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY OF WESTERN OTERO AND SOUTHEAST PUEBLO COUNTIES. MANZANOLA. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 18, 5:59 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
559 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 2 NNW ROCKY FORD 38.08N 103.74W
05/18/2010 M1.00 INCH OTERO CO PUBLIC
&&Local storm report, May 18, 6:33 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
633 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 ENE CHERAW 38.11N 103.47W
05/18/2010 M0.88 INCH OTERO CO TRAINED SPOTTER
&&
MWLocal storm report, May 18, 6:40 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
640 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 E CHERAW 38.11N 103.46W
05/18/2010 E1.75 INCH OTERO CO PUBLIC
GOLF BALL HAIL FELL FROM APPROXIMATELY 625 PM MDT TO 630
PM MDT.
&&Local storm report, May 18, 6:41 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL CHERAW 38.11N 103.51W
05/18/2010 M0.88 INCH OTERO CO TRAINED SPOTTER
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:06 PM MDT | Tornado Warning | PUB | Bent, Crowley, Otero | 54 min |
| May 18, 6:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 30 min |
| May 18, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 53 min |
| May 18, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 96 min |
| May 18, 7:25 PM MDT | Tornado Warning | PUB | Kiowa | 20 min |
| May 18, 7:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero, Prowers | 65 min |
| May 18, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 30 min |
| May 18, 8:48 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 15 min |
| May 18, 9:04 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| May 18, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 29 min |
| May 19, 12:46 PM MDT | Frost Advisory | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 19 hr |
| May 19, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.